# SDR AALA20030559

- Difficulty date: May 11, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1035 - EN ROUTE DFW-AUS - MASTER WARNING AND ASSOCIATED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  DID IMMEDIATE ACTION ITEMS AND LIGHT EXTINGUISHED WHEN AIR CONDITIONING SUPPLY SWITCHES MOVED TO HIGH PRESSURE BLEED OFF.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  INSTALLED NEW HEAT EXCHANGER CLAMP.  LEAK CHECKED GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
